MathSciNet Relay Station
MathSciNet bibliographic data
MR1934347 32A36 (32U15 46E20)
Zeriahi, Ahmed Comportement asymptotique des systèmes doublement orthogonaux de Bergman: une approche élémentaire. (French) [Asymptotic behavior of Bergman doubly orthogonal systems: an elementary approach] Vietnam J. Math. 30 (2002), no. 2, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement